On the controllability of completely solvable discrete linear time-independent systems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 311-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a13,
author = {O. V. Khramtsov},
title = {On the controllability of completely solvable discrete linear time-independent systems},
journal = {Differencialʹnye uravneni\^a},
pages = {311--316},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a13/}
}
O. V. Khramtsov. On the controllability of completely solvable discrete linear time-independent systems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 311-316. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a13/